# SDR 07FDEA04877

- Difficulty date: November 20, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA007617
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ASSESSMENT PROGRAM AN EXISTING REPAIR ON FRAME CAP AT STA 879 BETWEEN LONG NR 47R AND 47L WAS FOUND NOT IN COMPLIANCE WITH APPROVED DATA.  REPAIR HAS BEEN REPLACED WITH A NEW IAW SRM 53-30-00, FIG 5, VOL I.
